# SDR COM60500

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Condition: Defective
- Location: Vert Stab
- Part time: 3,078 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM CHANNEL 2 IS INOP.  REPLACED THE STABILIZER MOTOR CONTROL UNIT.
